Drug-Induced Bullous Pemphigoid: Expect the Unexpected

JOURNAL TITLE: World Journal of Dentistry

Author
1. Jayshree Agrawal
2. KM Veena
3. Jagdish Chandra
4. Laxmikanth Chatra
5. K Prashanth Shenai
ISSN
0976-6006
DOI
10.5005/wjoud-2-2-151
Volume
2
Issue
2
Publishing Year
2011
Pages
3
Author Affiliations
    1. Kalawati Saran Children’s Hospital, Lady Hardinge Medical College, New Delhi, India
    2. Kalawati Saran Children’s Hospital Lady Hardinge, Medical College, New Delhi, India
    3. Lady Hardinge Medical College and Kalawati Saran Children’s Hospital, New Delhi
    4. Lady Hardinge Medical College, Kalawati Saran Children’s Hospital, New Delhi, India
    5. Kalawati Saran Children’s Hospital, Lady Hardinge Medical College, New Delhi
    6. Lady Hardinge Medical College; Pediatric Centre of Excellence (HIV), Kalawati Saran Children’s Hospital, New Delhi, India
    7. Lady Hardinge Medical College and Associated Kalawati Saran Children’s Hospital, New Delhi, India
    8. Lady Hardinge Medical College and Kalawati Saran Children’s Hospital, New Delhi, India
    9. Pediatric Centre of Excellence (HIV), Kalawati Saran Children’s Hospital, Lady Hardinge Medical College, New Delhi, India
    10. Pediatric Hematology and Thalassemia Day Care Center; Pediatric Center of Excellence (HIV), Kalawati Saran Children’s Hospital and Lady Hardinge Medical College, New Delhi, India
    11. Kalawati Saran Children’s Hospital, Lady Hardinge Medical College,New Delhi, India
    1. Department of Oral Medicine and Radiology, Yenepoya Dental College and Hospital, Mangalore, Karnataka, India
    1. Department of Oral Medicine and Radiology, Yenepoya Dental College and Hospital, Mangalore, Karnataka, India
    1. Department of Oral Medicine and Radiology, Yenepoya Dental College and Hospital Yenepoya University, Manglore, Karnataka, India
    1. Department of Oral Medicine and Radiology, Yenepoya Dental College and Hospital Yenepoya University, Manglore, Karnataka, India
  • Article keywords

    Abstract

    Several systemic factors are known to contribute oral diseases. At same time, the drugs used for the treatment of such systemic diseases itself might cause spectrum of clinical conditions. The identification of a positive agent becomes difficult when the patient is on multiple drug regimens.

    Reporting a case of an elderly female patient, who was on regular medication for hypertension over 5 years, developed generalized bullous eruptions in couple of weeks after being treated with Ciprofloxacin and Paracetamol for urinary tract infection. The dermal lesion worsened with administration of Dapsone.

    © 2019 Jaypee Brothers Medical Publishers (P) LTD.   |   All Rights Reserved